MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24674
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target location was located in the arteriovenous fistula.A 4.0 x 60, 75cm mustang catheter was advanced for dilation.During the procedure, the balloon ruptured upon inflation.The procedure was completed with a same device.No patient complications were reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target location was located in the arteriovenous fistula.A 4.0 x 60, 75cm mustang catheter was advanced for dilation.During the procedure, the balloon ruptured upon inflation.The procedure was completed with a same device.No patient complications were reported.It was further reported that the 70% stenosed target lesion was located in the mild tortuous and mild calcified arteriovenous fistula.The balloon ruptured upon first inflation at normal pressure for 10 seconds.The device was removed without any problem, and the patient was in good condition after the procedure.

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19521713
Report Number2124215-2024-35878
Device Sequence Number8251286
Product Code FGE
UDI-Device Identifier08714729794349
UDI-Public08714729794349
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24674
Device Catalogue Number24674
Device Lot Number0033265140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer06/06/2024
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date06/28/2024
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale